I posted my symptoms a few days ago (can't rest my body) and as a result I and my doctor are sure that I am suffering from Akithisia. I can't sit for long, always needing to get up and move around. As soon as I'm up I feel exhausted and need to sit down. At the worst of it my stomach goes into a spasm and my legs begin to cramp and at the same time I can't stop drinking water - about 2 to 3 litlers in about 2hours - and my skin felt like it was burning over my body. THe affect continues on and on and at times it reduces me to tears. I am exhausted. It starts at about 4.a.m. and goes on to late after noon. It seems to ease a litlle around bed time. This condition I believe was brought on by a trycyclic antideppressants trofinal after the third aday of taking it in May 2007. When it first occured it was so distressing, the Doctors' thought I was manic deppressent so they pescribed heavy doses of anitphsycotic drugs - lithium, vlapro, serequol and also valium and xanax. (not all at the same time, tried one then the other sort of trial.) Nothing helped just made to feel like a zombie, and guess what antiphycotic drugs cause Akathisia. I've stopped most of the mood stablizers but symptoms persist. Perhaps not as severe but are still very distressing. I'm having trouble getting rid of the seroquel 25 mgs at night. It has a sedative affect but I suspect it is a double edge sword. It may be prolonging the Akithisia because it is an antiphycotic. Can Anybody tell me have you experience prolonged Akathisia. Will it go away and what did you take or do to make it go away. P.S I am not Manic Deppressent but have suffered from what I believe is mild to moderate deppresion on a few occasions over my life - 49 years old.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?